Children's Motrin® Original Berry Flavor Pain Reliever/Fever Reducer Oral Suspension, 100mg Ibuprofen 1 fl. oz. Box

Contains Ibuprofen oral suspension (NSAID). 100mg per 5mL (teaspoon). Use only with enclosed syringe. For Ages 2-11 Lasts up to 8 Hours Alcohol Free